Defining relations of certain infinite dimensional groups
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque no. S131  (1985), p. 165-208
@incollection{AST_1985__S131__165_0,
     author = {Kac, V. G. and Peterson, D. H.},
     title = {Defining relations of certain infinite dimensional groups},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     pages = {165-208},
     zbl = {0625.22014},
     mrnumber = {837201},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__S131__165_0}
}
Kac, V. G.; Peterson, D. H. Defining relations of certain infinite dimensional groups, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 165-208. http://www.numdam.org/item/AST_1985__S131__165_0/

[1] Bourbaki (N.). - Groupes et algèbres de Lie, chap. IV, V, VI. - Paris, Hermann, 1968. | Zbl 0483.22001 | Zbl 0186.33001

[2] Kac (V. G.). - An algebraic definition of compact Lie groups, Trudy MIEM, t. 5, 1969, p. 36-47 (in Russian).

[3] Kac (V. G.). - Infinite dimensional Lie algebras. - Progress in Math. 44, Boston, Birkhäuser, 1983 | MR 739850 | Zbl 0537.17001

Kac (V. G.). - Infinite dimensional Lie algebras. - Progress in Math. 44, Boston, Second edition : Cambridge University Press, 1985. | Zbl 0574.17010

[4] Kac (V. G.), Peterson (D. H.). - Regular functions on certain infinite-dimensional groups, in : Progress in Math. 36, p. 141-166, Boston, Birkhäuser, 1983. | MR 717610 | Zbl 0578.17014

[5] Kac (V. G.), Peterson (D. H.). - Unitary structure in representations of infinite-dimensional groups and a convexity theorem, Invent. Math., t. 76, 1984, p. 1-14. | Article | MR 739620 | Zbl 0534.17008

[6] Kac (V. G.), Peterson (D. H.). - Infinite-dimensional Lie algebras, theta functions and modular forms, Advances in Math., t. 53, 1984, p. 125-264. | Article | MR 750341 | Zbl 0584.17007

[7] Kac (V. G.), Peterson (D. H.). - Cohomology of infinite-dimensional groups and their flag varieties, in preparation.

[8] Peterson (D. H.), Kac (V. G.). - Infinite flag varieties and conjugacy theorems, Proc. Nat. Acad. Sci. U.S.A., t. 80, 1983, p. 1778-1782. | Article | MR 699439 | Zbl 0512.17008

[9] Serre (J. P.). - Trees. - New York, Springer-Verlag, 1980. | MR 607504 | Zbl 0548.20018

[10] Steinberg (R.). - Lectures on Chevalley groups, Yale University lecture notes, 1967. | MR 466335 | Zbl 1196.22001

[11] Tits (J.). - Sur les constantes de structure et le théorème d'existence des algèbres de Lie semi-simple, Inst. Hautes Études Sci. Publ. Math., t. 31 , 1966, p. 21-58. | Article | MR 214638

[12] Tits (J.). - Résumé de cours, Annuaire du Collège de France, 81e année, 1980-1981, p. 75-86 ; ibid.,

Tits (J.). - Résumé de cours, Annuaire du Collège de France 82e année, 1981-1982, p. 91-105.

[13] Borovoy (M. B.). - Generators and relations in compact Lie groups, Funct. Anal. Appl., t. 18, 1984, p. 57-58. | MR 745702 | Zbl 0545.22013

[14] Garland (H.). - The arithmetic theory of loop groups, Inst. Hautes Études Sci. Publ. Math., t. 52, 1980, p. 5-136. | Article | MR 601519 | Zbl 0475.17004

[15] Sternberg (R.). - Variation on a theme of Chevalley, Pacific J. of Math., t. 9, 1959, p. 875-891. | Article | MR 109191 | Zbl 0092.02505